# SDR A6WA200840120

- Difficulty date: February 16, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 12,368 hours, 11,402 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 589-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 589 TO FS 621 WL 73.50 LBL 27 FLOOR SUPPORT CORRODED.  FLOOR SUPPORT CORROSION REMOVED IAW SRM 51-21-06.  (M)
